Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 19, Issue 3 (Jan 2011)

Issues

Regularization and error estimate for a spherically symmetric backward heat equation

Wei Cheng
  • College of Science, Henan University of Technology, Zhengzhou 450001, P. R. China.
  • Email:
/ Chu-Li Fu
  • School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, P. R. China.
  • Email:
/ Feng-Juan Qin
  • College of Science, Henan University of Technology, Zhengzhou 450001, P. R. China.
Published Online: 2011-08-05 | DOI: https://doi.org/10.1515/jiip.2011.035

Abstract

In this paper, we consider an inverse time problem for a spherically symmetric heat equation. The problem is ill-posed. A spectral method is applied to formulate a regularized solution which is stably convergent to the exact ones. A quite sharp error estimate for the regularized solution is obtained with suitable choice of regularization parameter.

Keywords.: Ill-posed problem; spherically symmetric backward heat equation; spectral method; error estimate

About the article

Received: 2010-04-14

Published Online: 2011-08-05

Published in Print: 2011-08-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.035. Export Citation

Comments (0)

Please log in or register to comment.
Log in